RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 5, Page 1116 (Mi izv1223)  

Corrections to the article “Applications of the group algebra to the problems on the tail algebra of the random walk and on the ergodicity of the srew action”

R. S. Ismagilov


Full text: PDF file (92 kB)

Bibliographic databases:

Citation: R. S. Ismagilov, “Corrections to the article “Applications of the group algebra to the problems on the tail algebra of the random walk and on the ergodicity of the srew action””, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988), 1116

Citation in format AMSBIB
\Bibitem{Ism88}
\by R.~S.~Ismagilov
\paper Corrections to the article ``Applications of the group algebra to the
problems on the tail algebra of the random walk and on the ergodicity of the
srew action''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 5
\pages 1116
\mathnet{http://mi.mathnet.ru/izv1223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972101}
\zmath{https://zbmath.org/?q=an:0668.60012}


Linking options:
  • http://mi.mathnet.ru/eng/izv1223
  • http://mi.mathnet.ru/eng/izv/v52/i5/p1116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:164
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019